# SDR UALA2011051202352

- Difficulty date: May 11, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N177UA
- Make and model: Boeing 747422
- Aircraft serial: 24384
- Aircraft time: 86,429 hours, 10,588 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Part number: 78671
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

26C EMERGENCY LIGHT ON SEAT SHROUD IS CRACKED.  REPLACED SEAT MOUNTED EEL LIGHT, OPS CKD OKAY.
